Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On a characterization of type I $C^ *$-algebras


Author: Shôichirô Sakai
Journal: Bull. Amer. Math. Soc. 72 (1966), 508-512
DOI: https://doi.org/10.1090/S0002-9904-1966-11520-3
MathSciNet review: 0192363
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. W. Calkin, Two sided ideals and congruences in the ring of bounded operators in Hilbert space, Ann. of Math. 42 (1941), 839-873. MR 5790
  • 2. J. Dixmier, Les algebres d'operateurs dans l'espace hilbertien, Gauthier-Villars, Paris, 1957. MR 94722
  • 3. J. Glimm, Type I C*-algebras, Ann. of Math. 73 (1961), 572-612. MR 124756
  • 4. I. Kaplansky, The structure of certain operator algebras, Trans. Amer. Math. Soc. 70 (1951), 219-255. MR 42066
  • 5. S. Sakai, On topological properties of W*-algebras, Proc. Japan Acad. 33 (1957), 439-444. MR 98992
  • 6. S. Sakai, The theory of W*-algebras, Lecture notes, Yale University, 1962.
  • 7. S. Sakai, On a problem of Calkin, Amer. J. Math, (to appear). MR 208399
  • 8. J. Schwartz, Two finite, non-hyperfinite, nonisomorphic factors, Comm. Pure Appl. Math. 16 (1963), 19-26. MR 149322
  • 9. J. Schwartz, Non-isomorphism of a pair of factors of type III, Comm. Pure Appl. Math. 16 (1963), 111-120. MR 163179


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11520-3

American Mathematical Society